Siberian Mathematical Journal

, Volume 39, Issue 1, pp 181–197 | Cite as

On the derivative of a Dirichlet series

  • M. N. Sheremeta
  • S. I. Fedynyak


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    T. Kövari, “A note on entire functions,” Acad. Sci. Hungar.,8, 87–90 (1958).CrossRefGoogle Scholar
  2. 2.
    M. N. Sheremeta, “On the derivative of an entire function,” Ukrain. Mat. Zh.,40, No. 2, 219–224 (1988).MATHMathSciNetGoogle Scholar
  3. 3.
    J. F. Ritt, “On certain points in the theory of Dirichlet series,” Amer. J. Math. (2),50, No. 1, 73–86 (1928).CrossRefMathSciNetGoogle Scholar
  4. 4.
    A. M. Gaîsin, “Estimates of the growth of a function represented by a Dirichlet series in a halfplane,” Mat. Sb.,117, No. 3, 412–424 (1982).MathSciNetGoogle Scholar
  5. 5.
    G. MacLane, Asymptotic Values of Holomorphic Functions [Russian translation], Mir, Moscow (1966).MATHGoogle Scholar
  6. 6.
    N. V. Govorov, “On connection between the growth of an analytic function in the disk and the coefficients of its power series expansion,” Trudy Novocherkassk. Politekhn. Inst.,100, 101–115 (1959).Google Scholar
  7. 7.
    B. Ya. Levin, Distribution of Roots of Entire Functions [in Russian], Gostekhizdat, Moscow (1956).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • M. N. Sheremeta
  • S. I. Fedynyak

There are no affiliations available

Personalised recommendations